MathSciNet Relay Station
MathSciNet bibliographic data
MR2813413 32H50 (37F10)
Rong, Feng Parabolic manifolds for semi-attractive analytic transformations of $\bold{C}\sp {n}$. Trans. Amer. Math. Soc. 363 (2011), no. 10, 5207–5222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement